Full Text: PDF
Received February 27, 2019; Accepted May 28, 2019; Published June 10, 2019
Abstract. In this paper, we prove some coincidence point and common fixed point results for hybrid pairs of mappings defined on a cone b-metric space. Our results generalize the famous Nadler fixed point theorem and some recent results on cone b-metric spaces. An example is presented to illustrate our main result.
How to Cite this Article:
S.K. Malhotra, S. Prakash, S. Shukla, A generalization of Nadler theorem in cone b-metric spaces over Banach algebras, Communications in Optimization Theory, Vol. 2019 (2019), Article ID 10, pp. 1-14.